# SDR 95UAL900060

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM WON'T TURN OFF.  DEBRIEF CABIN CREW FOR SPECIFIC LOCATIONS.  SMOKE DETECTOR INOP IN AFT LAV, SYSTEM OP CHECKED OK.  SUSPECT PASSENGER BLOCKED OFF DETECTOR.
